# SDR QXEA2024021200032

- Difficulty date: February 7, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 13,538 hours, 8,963 cycles
- System (JASC): 2565 · Escape Slide
- Part: Insulation
- Condition: Separated
- Location: Slide Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ESCAPE SLIDE CABLE UPPER END INSULATION SEPARATED. REPAIRED ESCAPE SLIDE CABLE UPPER END INSULATION ON AFT SERVICE DOOR PER HORIZON COC AMM 52-42-40, MCN E520113-01. REF AMM 52-42-40, 52-42-00.
